# SDR ABXA010404

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 69,951 hours, 83,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 8796
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY LIGHTS POWER SUPPLY IAW DC-9 MM.  OPS CHECKED GOOD.
